Excessive Sweating



Related Terms: Acne, Diabetes, Anxiety, Homeopathy, Eczema, Hair Loss, Pantoprazole

Recently Answered Questions


Excessive Sweating and Its Remedies
Article Overview: This article focuses on the causes and management of excessive sweating localized to certain areas of body.  Read Article »
Dr. Suvash Sahu
Dermatologist

Hyperhidrosis or excessive sweating is one of the common disorders of sweat glands. It can trouble to the extent that one feels professional embarrassment while shaking hands and the individual usually avoids touching, which can lead to social seclusion or other symptoms of social anxiety disorders. ...  Read Article »
 
Does excessive sweating occur due to alcohol withdrawal?
Query: Hi doctor, I am a 36-year-old male. I was a daily drinker of hard alcohol for the past four years. I am in depression and anxiety. I consulted a doctor. The doctor gave me Zoloft and Propranolol. Before few days, I have removed a large ganglion cyst from my right wrist. I made a step to stop the ha...  Read Full »
Dr. Ramchandra Lamba
Sexologist

Answer: Hi, Welcome to icliniq.com. I have gone through your problem, and I can understand your concern. Yes, these symptoms are due to alcohol withdrawal. As you have stopped drinking alcohol, you can have these symptoms along with other symptoms such as tremor, palpitations, anxiety, and other severe wi...  Read Full »
 
What medicines can be taken for excessive sweating and light headache?
Query: Hello doctor, I am a 27-year-old male. I have been having light headache, weakness, excessive sweating, and internal heat for a month now. I went to do a Widal test and my result was typhi 160++. I was given a pill at the hospital called Ciprobay which I completed the dosage but I am still feeling t...  Read Full »
Dr. Pratik Patil
General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Typhoid infection takes 14 days to resolve. Please take full doses of drugs and do not leave it incomplete.  I suggest you take tablet Ceftum (Cefuroxime) 500 mg twice a day for three days and tablet Azee (Azithromycin) 500 mg once a day for three days and tablet Pac...  Read Full »
 
Why do I feel ill and sleepy at daytime after taking Veniz XR?
Query: Hi doctor, I am a 22-year-old male. I have a problem. When I sleep at daytime, I feel ill and sweaty the whole day. When I am not sleeping, I feel better. I want to know about this problem. I am taking Veniz XR for the past six years. Does it cause any side effect? How can I wean off this antidepre...  Read Full »
Dr. Bharat Udey
Geriatrician

Answer: Hi, Welcome to icliniq.com. Yes, excessive sweating can be caused due to Veniz XR (Venlafaxine). Sweating is the most common side effect of Veniz XR. Daytime sleepiness itself is a separate side effect. Veniz XR causes drowsiness and excessive yawning. As you have been taking Veniz XR for the past...  Read Full »
 
What can cause hyperhidrosis?
Query: Hi doctor, I am a 15 year old boy and I have hyperhidrosis. I sweat so much. My shirt cannot stay on for at least 5 minutes. In some half an hour to one hour my whole shirt and armpit area will drench in sweat. Yes, I take a shower twice a day and put deodorant every day. I have even tried the anti...  Read Full »
Dr. Sumit Srivastava
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Hyperhidrosis or excessive sweating could be due to endocrine or hormone related issues. I have explained the causes below. Hyperthyroidism - A simple, non-fasting blood test called TSH (thyroid-stimulating hormone) will help in diagnosing this problem. Acromegaly - Ano...  Read Full »
 
Can homeopathy help with medicine induced hyperhidrosis?
Query: Hi doctor,If a patient gets hyperhidrosis due to medications such as antidepressants and stimulants, will exercising help? Does it lower the sweating? Or will make it worse? Can homeopathy assist on this issue? Thank you in advance.  Read Full »
Dr. Nirupam Kishor Joshi
Homeopathic Physician

Answer: Hello, Welcome to icliniq.com. If medications cause hyperhidrosis (excessive sweating), then unless you change them or stop them, sweating will not reduce. Homeopathy can help in the problems for which you are taking medicines such as depression, anxiety or any other problem. If you are overweight o...  Read Full »
 
What can cause extreme body odor?
Query: Hi doctor, I am a healthy male. My weight is 114 kg and height is 5'7". I am suffering from extreme body odor. Body odor starts few minutes after I take bath, especially from my underarms. Please help.  Read Full »
Dr. Gaurang Gupta
Dermatologist

Answer: Hello, Welcome to icliniq.com. I can understand your problem. Let me explain the cause and treatment. Excessive sweating is always associated with armpit odor. It can be due to hormones and bacterial reaction. Obesity, diabetes, thyroid, etc., also will cause this. As you are overweight must check t...  Read Full »
 
Which medicine can cure fungal infection on the wrist?
Query: Hello doctor, I am suffering for the past two months supposedly some fungal infection on the wrist of my right hand. It is circular and expands in a ring red in color. I have been using Candid B cream but as it goes away it comes back again and increase in size. When it expands, white pus-like smal...  Read Full »
Dr. Rakesh Kumar Bahunuthula
Dermatologist

Answer: Hi, Welcome to icliniq.com. Your history is strongly in favor of tinea corporis. Tinea Corporis is a fungal infection, usually a consequence of excessive sweating, occlusion, and friction. If not treated correctly, it tends to keep recurring. Candid B is a combination of an antifungal with steroid...  Read Full »
 
What are the reasons for hypoglycemia?
Query: Hi doctor, My mother has been suffering from diabetes for three years. She is 61 years old and weighs 40 kg. She was on Gemer-1. Early morning around 5 AM, she often complains of excessive sweating and weakness. Sweating stops after taking tea, biscuit or sugar. She has stopped taking medication for...  Read Full »
Dr. Sandeep V Nair
Diabetologist

Answer: Hi, Welcome to icliniq.com. Your mother is getting hypoglycemic attacks during early morning hours. Hypoglycemic attacks are episodes of low blood sugar values occurring in blood. Due to this she is having excessive sweating and weakness. Taking a sweet item is the correct treatment for such an atta...  Read Full »
 
What could be the reason for my dizziness and increased blood pressure?
Query: Hi doctor, I experienced dizziness as from this morning. Later in the noon, I felt as if my head is spinning and could not focus properly. I felt that my hands became numb and fingertips turning blue. I went to a pharmacy sweating on my forehead. They took my blood pressure and it was 142/103 mmHg. ...  Read Full »
Dr. Salah Saad Shoman
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. The symptoms you are experiencing are side effects of your medications. Hypertension is a common side effect of Venlor (Venlafaxine), while dizziness, feeling sleepy, unable to focus, nausea and excessive sweating are all the common side effects of Valdoxan (Agomelatine)...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Excessive Sweating? We have medical experts to help you right away.

Ask a Doctor Online Now!